# SDR DXTA200500692

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 9,006 hours, 7,193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES SOFT, ESPECIALLY ON RIGHT SIDE.  CO-PILOTS BRAKES GO ALL THE WAY TO THE FLOOR, MUST PUMP UP PRESSURE.  THEN PRESSURE LOST WITHIN SECONDS.  PERFORMED BRAKE BLEED PROCEDURE AS REQUIRED.  NO OTHER DEFECTS NOTED.  WORK PERFORMED IAW CE-560 MM CHAP 32-42-00.
